Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

Multiplicity results for critical p-Laplacian problems

Academic Article
Publication Date:
2017
Short description:
Multiplicity results for critical p-Laplacian problems / Barletta, G., Candito, P., Marano, A.S., Perera, K.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 1618-1891. - 196:4(2017), pp. 1431-1440. [10.1007/s10231-016-0622-3]
abstract:
We prove the existence of N distinct pairs of nontrivial solutions for critical p- Laplacian problems in RN , as well as in bounded domains. To overcome the difficulties arising from the lack of compactness, we use a recent global compactness result of Mercuri and Willem.
Iris type:
1.1 Articolo in rivista
List of contributors:
Barletta, G; Candito, P; Marano, A. S.; Perera, K
Authors of the University:
BARLETTA Giuseppina
Handle:
https://iris.unirc.it/handle/20.500.12318/1504
Published in:
ANNALI DI MATEMATICA PURA ED APPLICATA
Journal
  • Overview

Overview

URL

https://link.springer.com/article/10.1007/s10231-016-0622-3
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.1.0